hemarthrosis after meniscus repair , pt on isentress,truvada
12 Jul 2010
Hi, no such s. effects I found as the ones you are experiencing.
My advice is to seek for medical attention ASAP. IF IT IS TOO BAD DIAL 911 RIGHT AWAY... OK
I will give you a list of all the side effects of Truvada... OK
Common Truvada Side Effects
Other common side effects included:
Upper respiratory tract infection (such as the common cold)
Sore throat and runny nose
Truvada Side Effects to Report
Some side effects with Truvada, while occurring infrequently, are potentially serious and should be reported to your healthcare provider right away.
High cholesterol or high triglycerides
Decreased bone density (which can increase your risk of broken bones or osteoporosis)
Worsening of hepatitis B
Symptoms of lactic acidosis (too much lactic acid in the blood), such as:
Feeling tired or weak
Cold or blue hands and feet
Dizziness or lightheadedness
A slow or irregular heartbeat
Persistent nausea, vomiting, and abdominal pain
Shortness of breath
An enlarged or tender liver
Changes in the distribution of fat on your body (such as a "buffalo hump")
Signs of an allergic reaction, such as:
Swelling of the mouth or throat
I truly hope this helps you and also use it for future reference ... from a caring individual
- Truvada Information for Consumers
- Truvada Information for Healthcare Professionals (includes dosage details)
- Side Effects of Truvada (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
any body had the same situation i am worry
2 answers • 18 Apr 2010
inflammation.. Is the HIV meds causing the problems. Been HIV + for 15 years and counting.
1 answer • 23 Jan 2011
I, am taking - norvir,truvada,lexiva. I, am trying to bring my ph level up.my primary doctor suggested green drinks. I, have a product called greens ...
1 answer • 21 Apr 2011
Is it safe to take meloxicam with hiv meds;norvir,prezista and truvada occasionally for kidney pain?
Which pain medication is best for kidney pain in an hiv+ paient on norvir, prezista and truvada?
1 answer • 25 Sep 2011
1 answer • 31 Oct 2012